MathSciNet Relay Station
MathSciNet bibliographic data
MR1308284 92B05 (39A10 92D40)
DeVault, R.; Grove, E. A.; Ladas, G.; Levins, R.; Puccia, C. Oscillation and stability in models of a perennial grass. Proceedings of Dynamic Systems and Applications, Vol. 1 (Atlanta, GA, 1993), 87–93, Dynamic, Atlanta, GA, 1994.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement